On the diffeomorphism groups of rational and ruled 4-manifolds

Bang He Li, Tian Jun Li

Research output: Contribution to journalArticlepeer-review

Abstract

Let A(M) be the automorphism group of the middle homology of a smooth 4-manifold M and D(M) be the subgroup induced by diffeomorphisms of M. In this paper we give explicit generators of D(M) for rational and ruled 4-manifolds. We also prove the uniqueness of reduced forms for classes with minimal genus 0 and non-negative square.

Original languageEnglish (US)
Pages (from-to)583-593
Number of pages11
JournalKyoto Journal of Mathematics
Volume46
Issue number3
DOIs
StatePublished - 2006

Fingerprint

Dive into the research topics of 'On the diffeomorphism groups of rational and ruled 4-manifolds'. Together they form a unique fingerprint.

Cite this